Four months ago, I was diagnosed with typhoid and UTI. My Widal test showed S.typhi O 1: 40 and S.typhi H 1:320. My blood count keeps reducing even though I am eating well. I have back pain, incomplete bladder emptying, dark urine, sometimes vaginal pain and a little itch. I also have anal pain once in a while. I am almost dehydrated all the time and have high temperature once in a while. I had sex with my guy three months before my typhoid and UTI. I was given Ciprofloxacin, which I took for two weeks. Also, I took some herbal medication. But, I feel dizzy when I take any medication including raw garlic. Please help me.
Welcome to icliniq.com.
For further information consult a homeopathic physician online --> https://www.icliniq.com/ask-a-doctor-online/homeopathic-physician
Was this answer helpful?|
Query: Hi doctor, I have a yellow thick foul smelling discharge. It has been a while but it seems to be a problem. My partner also mentioned that I have extra smell compared to his previous partners. Why is this? Read Full »
Query: Hello doctor, I have got a headache, body pain, unwell feeling in the stomach, fatigue, mild fever which is coming and going for five days. I had got typhoid fever two years ago. Currently, I have taken three pills of Ciprofloxacin 500 mg. What should I do? Read Full »
Query: Hi doctor, I am 20 years old. I am sexually inactive for a year now. I am having some issues with my body parts. I had a film around my clitoris that came back often after washing it. In the past few days, I have been experiencing yeast infection symptoms. So today I got an over-the-counter medicati... Read Full »
Ask your health query to a doctor online?Ask a Homeopathic Physician Now